# SDR TWRA9845

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- System (JASC): 3425 · Integrated Flight System
- Part: Handle
- Part number: 69B147891
- Condition: Detached
- Location: Mode Selector
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE R4 MED MODE SELECTOR HANDLE CAME OFF.  UNABLE TO SELECT AUTO OR MANUAL.  ITEM HAS DEFERRED TO ODI MEL 25-10-B (ND).  REPLACED MODE SELECTOR HANDLE.  OPS CHECK OK.  (M)
